# SDR SWAA2020101422511

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 44,456 hours, 26,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H CENTER AISLE EMERGENCY EGRESS STRIPS DELAMINATED AT G3 GALLEY / R&R CABIN EMERGENCY EGRESS STRIPS PER AMM 25-27-31
